MathSciNet Relay Station
MathSciNet bibliographic data
MR943273 17B05 (17B10 17B67)
Borcherds, Richard Generalized Kac-Moody algebras. J. Algebra 115 (1988), no. 2, 501–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement